# SDR AALA202101279001

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 19,658 hours, 9,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Emer Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 PASSENGER DOOR EMERGENCY OPERATION CYLINDER INDICATES APPROXIMATELY 1200 PSI PRESSURE AT 68 DEGREES FAHRENHEIT.  CHARGED L2 PASSENGER DOOR EMERGENCY OPERATION CYLINDER TO APPROXIMATELY 1750 PSI AT 68 DEGREES FAHRENHEIT, PER AMM 52-10-00.
